# SDR A6WA200740641

- Difficulty date: November 16, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,199 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON BRACKET OF FLOORBEAM, FS 280, LBL 9 AND RBL 9 CRACK ON BRACKET IS 1 INCH.  NEW SERVICEABLE BRACKETS INSTALL AT FS 280.00, LBL 9.0 AND RBL 9.0 IAW SRM 51-42-06.  (K)
